# SDR FDEA201205201897

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,579 hours, 38,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS UNARMED LIGHT HAS BULB BURNED OUT.  RELAMPED EMERGENCY EXIT UNARMED LIGHT IAW MM REF: 33-13-00-2-0. OPS CHECKED GOOD. OK FOR SERVICE.
